# SDR AALA202510034430

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 30,597 hours, 14,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT CABIN DOOR DAMPER NEEDS SERVICING. MAINTENANCE SERVICED DOOR DAMPER IAW AMM 52-10-00.
